# SDR DL767010883

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 58,969 hours, 28,735 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T27405004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 1809.5 BULKHEAD CHORDS PER BAC S/B 767-53-0078 AND AD 2001-09-13 REVEALED A CRACK IN THE AFT CHORD, 2 FASTENER HOLE CRACKS IN THE FWD CHORD, AND A FASTENER HOLE CRACK IN THE MID CHORD.  THE AFT CHORD WAS REPLACED, THE FWD CHORD CUT AND SPLICED PER THE S/B, AND THE MID CHORD HOLE OVERSIZED AND BUSHED.  THE WORK WAS ACCOMPLISHED PER ER/A 380849-14AD, REV B.
